# SDR CALA2014041400455

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,245 hours, 16,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A125044
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMPARTMENT STRINGER SECTION CORRODED JUST AFT OF STATION 360 STRINGER 26L. INSTALLED REPAIR IAW ECRA 5311-01681.
